# SDR RAIA00706032

- Difficulty date: June 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 17,893 hours, 16,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5559 - STL - EMERGENCY LIGHT IN GALLEY INTERMITTENT.  MAINTENANCE RESECURED CONNECTION; SYSTEM OPS CHECK GOOD.
